# SDR IPXA2014110784801

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074101
- Part serial: 13102450045
- Condition: Torn
- Location: Courier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER SEATS ONE LIFE VEST PACKAGE TORN.  R & R COURIER SEAT LIFE VEST REF EO NR M2560-30108-E.
